MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SHELL POROUS WITH CLUSTER HOLES; PROSTHESIS HIP

ZIMMER BIOMET, INC. SHELL POROUS WITH CLUSTER HOLES; PROSTHESIS HIP
Catalog Number 00620205222
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical products: item# 00630505036/ liner / lot # 61245220.Item # 00801803602 /head/lot # 61288475.Item # 00771100610/stem/lot # 61158129.Item # 00625006525/ bone screw/lot # 61246396.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2021-00773, 0001822565-2021-00774.
 
Event or Problem Description
It was reported that patient underwent right hip revision procedure approximately 10 years post implantation due to unknown reasons.Head, cup and liner were revised attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined to be not reportable.The initial report was forwarded in error and should be voided.
 
Event or Problem Description

Brand Name
SHELL POROUS WITH CLUSTER HOLES
Common Device Name
PROSTHESIS HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11528873
Report Number0001822565-2021-00772
Device Sequence Number3945083
Product Code JDI
UDI-Device Identifier00889024118881
UDI-Public(01)00889024118881
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K021891
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,distributor,health p
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number00620205222
Device Lot Number61280318
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/26/2021
Supplement Date Received by Manufacturer04/23/2021
Initial Report FDA Received Date03/19/2021
Supplement Report FDA Received Date05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;